Access count of this item: 96

Files in This Item:
File Description SizeFormat 
1410-6.pdf1.87 MBAdobe PDFView/Open
Title: Generalization of Harish-Chandra's basic theorem for non-compact Riemannian symmetric spaces (Representation theory and harmonic analysis on homogeneous spaces)
Authors: 織田, 寛  KAKEN_name
Author's alias: Oda, Hiroshi
Issue Date: Jan-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1410
Start page: 85
End page: 105
Appears in Collections:Representation theory and harmonic analysis on homogeneous spaces

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.